# SDR YENA201703080175

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 45,159 hours, 15,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE,  FOUND THE RIGHT SIDE BOX BEAM UPPER FLANGE AT FRAME 43, HOLE 9 CRACKED IN 6 AND 12 O`CLOCK POSITIONS, HOLE 10 HAS A CRACK IN THE 6 O`CLOCK POSITION, HOLE 11 HAS WAS OUT OF ROUND .  THE BOX BEAM WAS REPAIRED IAW EC A320-53-1251-01, CARD 440395-17020.
